# SDR FDEA202409261382

- Difficulty date: September 26, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 72,442 hours, 28,576 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, ONCE THE GEAR WAS EXTENDED, WE  RECEIVED R FWD ENT DOOR EICAS MESSAGE ACCOMPANIED  BY THE OVERHEAD ENTRY DOORS DISCRETE LIGHT. THE  ACARS BLOCKED THE FLIGHT IN ON TOUCHDOWN, AND THEN  THE LIGHT WENT OUT.   FACT 27SEP24 00:19   CDG  AMM: 52-71-00-5  AMM: 52-71-00-095-071  FIM: 32-09 FT 813 FIG 104  PERFORMED PSEU BITE AND FOUND CODE 090 RIGHT NO 1  PASS DOOR LOCKED, INSPECTED DOOR SENSOR S10090 AND  FOUND JAM NUT AND PLUNGER LOOSE, READJUSTED TARGET  TO SENSOR GAP PER AMM 52-71-00-5, TEST OK.
